# SDR SWAA2023041813186

- Difficulty date: March 7, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H HORIZONTAL RIB #4 STIFFENER NO. 2 LOWER RADIUS.<[01] SRM 55-10-09-2R-4 IS APPLICABLE TO THIS REPAIR.;[02] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[11] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) FILLER FROM 7075 T6 0.050' CLAD LOT# 1300812-1 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.[15] INSTALLED REPAIR PARTS AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-5.;
